# SDR DJFA2008029

- Difficulty date: March 19, 2008
- Submitted: March 22, 2008
- Operation: Air carrier
- Aircraft: N745TA
- Make and model: Beech 400A
- Aircraft serial: RK145
- Aircraft time: 7,110 hours, 5,702 cycles
- Engine: Pwa JT15D5
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet
- Part number: 45A35042003
- Part serial: 6943781
- Condition: Cracked
- Location: Nr2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, MAINT DISCOVERED THE NR 2 ENGINE HEATED INLET CRACKED AT THE 4 O'CLOCK POSITION.  MAINT REMOVED AND REPLACED THE INLET.
